MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI612 COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI612 COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI612
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was explanted (specific date not reported), due to an infection (site of infection not confirmed).It is unknown if there are plans to reimplant the patient as of the date of this report.Additional information has been requested but has not been made available as of the date of this report.

Brand Name
NUCLEUS CI612 COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key25588866
Report Number6000034-2026-02202
Device Sequence Number13281190
Product Code MCM
UDI-Device Identifier09321502036818
UDI-Public(01)09321502036818(11)190620(17)210619
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2026
Report Date (Section F) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/19/2021
Device Model NumberCI612
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/29/2026
Event Location Hospital
Date Report to Manufacturer05/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA06/23/2026